• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Nov 09, 2017 News!Vol.9, No.5 has been published with online version. 16 peer reviewed articles from 11 specific areas are published in this issue.   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.4(3): 379-385 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2012.V4.488

An Observer-Based Vaccination Law for a SEIR Epidemic Model

M. De la Sen, S. Alonso-Quesada, A. Ibeas, and R. Nistal
Abstract—This paper presents a simple continuous-time linear vaccination-based control strategy for a SEIR (susceptible plus infected plus infectious plus removed populations) propagation disease model. The model takes into account the total population amounts as a refrain for the illness transmission since its increase makes more difficult contacts among susceptible and infected. The control objective is the asymptotically tracking of the removed-by-immunity population to the total population while achieving simultaneously the remaining population tends to zero.

Index Terms—Control, SEIR epidemic models, stability.

M. De la Sen, S. Alonso-Quesada, and R. Nistal are with the Department of Electricity and Electronics, University of The Basque Country, UPV/EHU, Leioa 48940, Spain (e-mail: manuel.delasen@ehu.es, santiago.alonso@ehu.es, raul.nistal@gmail.com).
A. Ibeas is with the Department of Telecommunications and Systems Engineering, Universitat Autònoma de Barcelona, UAB, Bellaterra, Spain (e-mail: Asier.Ibeas@uab.es).

[PDF]

Cite: M. De la Sen, S. Alonso-Quesada, A. Ibeas, and R. Nistal, "An Observer-Based Vaccination Law for a SEIR Epidemic Model," International Journal of Computer Theory and Engineering vol. 4, no. 3, pp. 379-385, 2012.
Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com